On summability of Fourier series

Leindler László: On summability of Fourier series. In: Acta scientiarum mathematicarum, (29) 1-2. pp. 147-162. (1968)

[thumbnail of math_029_fasc_001_002_147-162.pdf]
Preview
Cikk, tanulmány, mű
math_029_fasc_001_002_147-162.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1968
Volume: 29
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 147-162
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38596/
Uncontrolled Keywords: Fourier Jean Baptiste Joseph, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 162. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2021. Apr. 09. 15:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14184

Actions (login required)

View Item View Item